# SDR FDEA201206132227

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 66,377 hours, 11,697 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB293311
- Condition: Cracked
- Location: Lt Wing Access
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER L/E INBD OF ACCESS PANEL NR 526DB FWD SUPPORT AT STA XORS 799, FOUND CRACKED.  REPAIR CARRIED OUT IAW SRM 57-40-03, FIG 201, REPAIR 1, REV 49. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
